Vacuum polarization in the Schwarzschild spacetime and dimensional reduction - art. no. 084029

Citation
R. Balbinot et al., Vacuum polarization in the Schwarzschild spacetime and dimensional reduction - art. no. 084029, PHYS REV D, 6308(8), 2001, pp. 4029
Citations number
21
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6308
Issue
8
Year of publication
2001
Database
ISI
SICI code
0556-2821(20010415)6308:8<4029:VPITSS>2.0.ZU;2-I
Abstract
A massless scalar field minimally coupled to gravity and propagating in Sch warzschild spacetime is considered. After dimensional reduction under spher ical symmetry the resulting 2D field theory is canonically quantized and th e renormalized expectation values [T-ab] Of the relevant energy-momentum te nsor operator are investigated. Asymptotic behaviors and analytical approxi mations are given for [T-ab] in the Boulware, Unruh and Hartle-Hawking stat es. Special attention is devoted to the black-hole horizon region where the WKB approximation breaks down.